# SDR UPS00432187

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CRACK FOUND     REPAIRED I.A.W QUERY NOTE N522UP/11/2000.NOTE THIS REPAIR IS SUBJECT  TO A REPEAT INSPECTION.
